# SDR SWAA2022123073667

- Difficulty date: November 19, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BETWEEN BS 1016 AND AFT PRESSURE BULKHEAD RBL 3,  FLOOR SUPPORT STRAP UPPER SURFACE CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT STRAP IAW SRM 51-40-02-0G-0, AND DWG 147A5730.
